Bodrex

Bodrex

Bodrex is a useful remedy for headaches, toothaches, and fevers. In addition, this drug also has a variant that is intended to relieve flu symptoms, such as sneezing, nasal congestion, coughing up phlegm, or dry cough. 

One of Bodrex's main ingredients is paracetamol . This drug works by affecting the body temperature control center in the brain and reducing the production of prostaglandins, so that it can lower body temperature during fever and relieve pain.

Types and Content of Bodrex

There are seven types of Bodrex products that are sold freely in Indonesia with different ingredients and benefits, namely:

1. Bodrex
This drug is useful to relieve headaches , toothaches, and relieve fever . Each Bodrex tablet contains 600 mg of paracetamol and 50 mg of caffeine.

2. Bodrex Extra
This drug is useful for dealing with tension headaches . Each Bodrex Extra caplet contains 350 mg of paracetamol, 200 mg of ibuprofen and 50 mg of caffeine

3. Bodrex Migra
This drug is useful for relieving migraines or headaches. Each Bodrex Migra caplet contains 350 mg of paracetamol, 150 mg of propyphenazone and 50 mg of caffeine.

4. Bodrex Flu and Cough PE
This drug is useful for treating flu symptoms , such as fever, runny nose, stuffy nose, and cough without phlegm. Bodrex Flu and Batuk PE is available in caplet and syrup form. Each Bodrex Flu and Batuk PE caplet contains 500 mg of paracetamol, 10 mg of phenylephrine, and 12 mg of dextromethorphan . Each 5 ml of Bodrex Flu and Batuk PE syrup contains 150 mg of paracetamol, 3.5 mg of phenylephrine HCl and 4 mg of dextromethorphan HBr.

5. Bodrex Flu and Cough with Phlegm PE
This drug is useful for relieving flu symptoms, such as fever, headaches, runny nose, and nasal congestion, which is accompanied by coughing up phlegm. Bodrex Flu and Cough with Phlegm PE is available in caplet and syrup form.
Each Bodrex Flu and Cough with Phlegm PE caplet contains 500 mg paracetamol, 10 mg phenylephrine HCl, 50 mg guaifenesin and 8 mg bromhexine HCl. Each 5 ml of Bodrex Flu and Cough with Phlegm PE syrup contains 150 mg of paracetamol, 3.5 mg of phenylephrine, 50 mg of guaifenesin, and 2.6 mg of bromhexine HCl.

6. Bodrex Herbal Cough
This drug is useful for relieving coughs and clearing the throat. Each 15 ml of Bodrex Herbal Batuk syrup contains 200 mg of cinnamon root, 500 mg of thymi, 150 mg of kencur, 150 mg of betel leaf, 100 mg of sembung leaf, 150 mg of lime, 450 mg of ginger, 150 mg of nutmeg, 1,000 mg of honey, 200 mg chili, 7.5 mg peppermint oil . In addition, there are sodium benzoate, sodium saccharin, acesulfame-K, menthol, peppermint flavor, and caramel in Bodrex Herbal Batuk.

7. Bodrex Herbal Headache
This drug is useful for relieving headaches. Each film-coated tablet contains 200 mg feverfew extract ( tanacetum parthenium herb ), 50 mg willow bark extract ( salix alba cortex ), and 136 mg guarana extract ( paullina cupana fructus ).

What is Bodrex

class Limited over-the-counter drugs
Category Anti-fever and pain medication ( antipyretic-analgesic )
Consumed by Children aged >6 years to adults
Bodrex for pregnant and lactating women Category N: Uncategorized.

The combination of paracetamol and caffeine is not recommended for use by pregnant women or nursing mothers.

Drug form Tablets, caplets and syrup

Warning Before Taking Bodrex

Here are some things you need to pay attention to before consuming Bodrex:

  • Do not take Bodrex if you are allergic to the ingredients in this drug.
  • Some variants of Bodrex contain a combination of several drugs, consult if you have porphyria , kidney disease, liver disease , heart problems, glaucoma , blood clotting disorders, diabetes, thyroid disease , urinary retention, hypertension , asthma, lupus , stomach ulcers, or  urinary tract bleeding digest .
  • Do not take Bodrex Flu and Batuk PE if you are taking monoamine oxidase inhibitors ( MAOI ) antidepressants in the last 14 days.
  • Consult your doctor first if you are taking other medicines, including supplements and herbal products.
  • Consult your doctor first if you are pregnant, breastfeeding, or planning a pregnancy.
  • Tell your doctor that you are taking Bodrex if you are planning to have surgery, including dental surgery.
  • Do not consume alcoholic beverages while having treatment with this medicine.
  • Call your doctor if you have a fever or headache that doesn't get better after using Bodrex for 3 days.
  • Immediately see a doctor if you have an allergic reaction to the drug or an overdose after using Bodrex.

Dosage and Instructions for Use Bodrex

The following is a breakdown of the general dosage of Bodrex by product variant:

1. Bodrex
Condition: Headache, toothache , or fever

  • Adults: 1 tablet, 3-4 times daily.
  • Children >12 years: 1 tablet, 3-4 times a day.
  • Children aged 6–12 years: 0.5–1 tablet, 3–4 times daily.

2. Bodrex Extra
Condition: Headache

  • Children >12 years and adults: 1–2 tablets 3–4 times daily.

3. Bodrex Migra
Condition : Migraine

  • Adults: 1 caplet, 3 times a day.

4. Bodrex Flu and Batuk PE
Conditions: Flu, fever, headache, stuffy nose, or sneezing accompanied by a cough without phlegm

  • Adults: 1 caplet, 3 times a day or 15 ml, 3 times a day

5. Bodrex Flu and Cough with Phlegm PE
Conditions: Flu, fever, headache, stuffy nose, or sneezing accompanied by coughing up phlegm

  • Adults: 1 caplet, 3 times daily or 15 ml, 3 times daily.

6. Bodrex Herbal Cough
Condition: Cough

  • Adult: 1 sachet of 15 ml, 3 times a day.

7. Bodrex Herbal Headache
Condition: Headache

  • Adults: 1-2 film-coated tablets, 3 times daily after meals.

How to Consume Bodrex Properly

Consume Bodrex according to the information stated on the package or consult the use of Bodrex with your doctor . This product is only consumed when needed and not intended for long-term consumption. Do not increase the dose or duration of use of the drug without the doctor's instructions.

Bodrex can be consumed before or after meals. Consume Bodrex with a glass of water.

Bodrex in tablet or caplet form needs to be consumed as a whole. Do not bite, chew, or crush the medication. Bodrex in syrup form needs to be consumed according to the measuring container so that the dosage is correct.

Meanwhile, Bodrex in syrup form in sachets can be consumed directly or mixed into tea first.

If you forget to take Bodrex, consume the drug immediately if the time lag with the next dose is not too close. If it is close, ignore it and do not double the dose.

Store Bodrex in its packaging in a dry and cool place. Keep medicine out of reach of children.

Bodrex Interactions with Other Drugs

Drug interaction effects that can occur if Bodrex is used with other drugs depends on the variant or type, because each variant contains different drugs or drug combinations.

Bodrex Flu and Dry Cough PE should not be used together with MAOI class drugs, because they can increase the risk of a hypertensive crisis.

Bodrex Extra which contains a combination of paracetamol, caffeine and ibuprofen should not be used with lithium or methotrexate because it can increase the risk of drug poisoning.

The risk of liver damage can increase if you consume alcoholic beverages with Bodrex.

In addition, because the main ingredient in Bodrex is paracetamol, the risk of liver damage will also increase if Bodrex is taken with leflunomide or lopitamide.

To prevent drug interactions, always consult your doctor if you plan to take Bodrex with any medications, herbal products or supplements.

Side Effects and Dangers of Bodrex

Side effects that can occur after consuming Bodrex depend on the type or variant of the product consumed. The combination of paracetamol and caffeine in Bodrex rarely causes side effects if consumed according to the directions for use listed on the package.

For the Bodrex Extra variant, some of the side effects that can occur are as follows:

  • Liver disfunction
  • Visual disturbances, such as blurred vision or difficulty distinguishing colors
  • Nausea, vomiting , or stomach pain

In addition, for the Bodrex Flu and Dry Cough variants, side effects may occur in the form of tremors , anxiety, nausea , dry mouth, or difficulty sleeping .

Check with your doctor if these side effects do not improve or get worse. You should also see a doctor immediately if you experience a drug allergic reaction after taking Bodrex.

Back to blog